# SDR 96FDEA01336

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 227.8
- Part time: 24,981 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0633 AND 008, CORROSION (C53-221-01) ON WEB AND OUTBOARD CF FRAME STA 227.8 RBL 42 WL 211 TO 233.  *S/D*  REPAIRED WEB AT STA 227 TO 8, RBL 42, WL 227.
